| Catalog Number |
129416M |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the customer stated they had recently experienced an issue in which the balloon deflated on its own and came out of the patient.After the nurse attempted to reinflate the balloon to check for damage, the balloon initially accepted air but then deflated again on its own.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.